MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493919108150
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 92% stenosed target lesion was located in a severely tortuous and severely calcified right coronary artery.A 1.50mm x 8mm emerge? balloon catheter was advanced for dilatation.However, during the preparation, it was noted that the balloon was ruptured and leaking liquid.The procedure was completed with another of the same device without any patient complications reported.The patient status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: media review: a photo was returned with the complaint information, showing the hub/manifold of the emerge device.Returned media cannot confirm the reported allegation.Device analysis findings: the 1.50mm x 8mm fg emerge otw balloon catheter was returned for analysis.A visual and tactile examination showed no issues identified with the outer / mid-shaft sections or the inner lumen of the device.A detailed examination of the balloon material found no issues.Balloon wings were subjected to positive pressure and was returned in a deflated state.A microscopic examination of the markerband identified no damage and bumper tip showed no signs of distal tip damage.A leakage test was performed.The device was attached to an encore inflation device, and the balloon was inflated to rated burst pressure of 20 atmospheres with no issues.The encore device verified before and after use using the druck gauge.No other device issues were identified during returned product analysis.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this product investigation is assigned the most probable cause classification of no problem detected.This code was selected as the most probable complaint cause based on the limited information available.It was reported that balloon ruptured.The reported event could not be confirmed as the balloon was inflated to rated burst pressure of 20 atmospheres with no leaks or issues.

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24304764
Report Number2124215-2026-07404
Device Sequence Number5142811
Product Code LOX
UDI-Device Identifier08714729807100
UDI-Public(01)08714729807100(17)270319(10)36099383
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493919108150
Device Catalogue NumberH7493919108150
Device Lot Number0036099383
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexFemale
Patient Weight62 KG